Promosi Sempena Bulan Ramadhan. Dapatkan segera di cawangan Farmasi Ehsan dan juga di Online Store !! Beli Sekarang!

(000416) Panadol Soluble Tabs 500mg x 120s

RM 83.45
(000416) Panadol Soluble Tabs 500mg x 120s Ratings: 0 - 0 votes


Product details of Panadol Soluble Paracetamol 4pcs Tablet / Pack

  • PANADOL® SOLUBLE When you’re suffering from headaches and body aches, you need rapid relief. Panadol Soluble is absorbed more quickly than ordinary Panadol tablets and gets to work twice as fast. It comes in a lemon flavored effervescent tablet. When you’ve got aches, pains or fever related to cold and flu, you can count on Panadol Soluble to deliver rapid, gentle relief. And it’s gentle on your stomach, too. What does it relieve? - Headache - Body Aches - Muscular Aches & Pain - Cold & Flu Symptoms - Joint Pain/Osteoarthritis Pain - Period Pain - Toothaches - Sore Throat (Deman, Sakit Kerongkong, Sakit Otot) What's the dosage form? Effervescent Tablet Effervescent tablets are designed to break in contact with water or another liquid, releasing carbon dioxide in the process. Rapid breakdown often may cause the tablet to dissolve into a solution, and is also often followed by a froth. What does it offer? Panadol Soluble is a paracetamol-based analgesic that provides fast, gentle temporary relief of pain and discomfort. What are the ingredients? Active ingredient: - 500mg Soluble Paracetamol - 427mg Sodium Product Detail - 4 tablet / Pack Product price is per pack, 4 tablet (Harga produk 1 pek, 4 biji tablet) Made in Australia Approved by Drug Control Authority, Ministry of Health Malaysia (MOH). - Registration Number MAL 19930450XR MOH Guideline A – Controlled medicines X – Over the counter medicines (OTC) T – Traditional medicines N – Supplements

PANADOL® SOLUBLE

When you’re suffering from headaches and body aches, you need rapid relief. Panadol Soluble is absorbed more quickly than ordinary Panadol tablets and gets to work twice as fast. It comes in a lemon flavored effervescent tablet. When you’ve got aches, pains or fever related to cold and flu, you can count on Panadol Soluble to deliver rapid, gentle relief. And it’s gentle on your stomach, too.


What does it relieve?

- Headache - Body Aches

- Muscular Aches & Pain

- Cold & Flu Symptoms

- Joint Pain/Osteoarthritis Pain

- Period Pain

- Toothaches

- Sore Throat (Deman, Sakit Kerongkong, Sakit Otot)


What's the dosage form? Effervescent Tablet Effervescent tablets are designed to break in contact with water or another liquid, releasing carbon dioxide in the process. Rapid breakdown often may cause the tablet to dissolve into a solution, and is also often followed by a froth. What does it offer? Panadol Soluble is a paracetamol-based analgesic that provides fast, gentle temporary relief of pain and discomfort. What are the ingredients?


Active ingredient:

- 500mg Soluble Paracetamol

- 427mg Sodium Product Detail

- 4 tablet / Pack

Product price is per pack, 4 tablet (Harga produk 1 pek, 4 biji tablet)

Made in Australia Approved by Drug Control Authority, Ministry of Health Malaysia (MOH).

- Registration Number MAL 19930450XR MOH


Guideline

A – Controlled medicines

X – Over the counter medicines (OTC)

T – Traditional medicines

N – Supplements

Customer Reviews
0 / 5
Total 0 Ratings


Write a review

Your Cart

Your cart is currently empty.

Continue browsing here.